MAUDE Adverse Event Report: MICROVENTION, INC. SCEPTER XC; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

MICROVENTION, INC. SCEPTER XC; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Model Number BC0411XC
Medical Device Problem Codes Material Rupture (1546); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via medwatch # mw5176421: ruptured balloon on catheter.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.
 
Event or Problem Description
Additional information received: they were doing a flow diversion.The stent would not open so they angioplastied with scepter.After they inflated to open the stent, the scepter would not deflate.He tried multiple syringes and it would not deflate.He had to pull the scepter while inflated and pulled within the guide catheter making it pop to get inside.Able to complete the case.Patient is doing fine.
 
Additional Manufacturer Narrative
The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.Correction: response to "initial reporter also sent the report to fda?" in section e has been corrected.

Brand Name
SCEPTER XC
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23503971
Report Number2032493-2025-90640
Device Sequence Number9038178
Product Code MJN
UDI-Device Identifier00842429117583
UDI-Public(01)00842429117583(11)240828(17)270731(10)0000685498
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K121785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC0411XC
Device Lot Number0000685498
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/01/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PIPELINE FLOW DIVERTER.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale
Patient Weight97 KG
Patient RaceWhite